# SDR ASAA2022110440648

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,522 hours, 1,722 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 1487
- Condition: Faulted
- Location: Left Wing
- Part time: 366 hours, 106 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN WING ANTI-ICE TURNED ON, L VALVE LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED L/H WING ANTI-ICE VALVE REF B737-9 AMM 30-11-11.
